Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 166, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 13, 2005, 9:17 PM EST for Dubois County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2005, 9:17 PM EST (02:17 UTC)
- Expired
- Aug 13, 2005, 10:00 PM EST
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 9:30 PM EST | TSTM WND DMG | Huntingburg, IN | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 140217 SVRLMK INC037-140300- /O.NEW.KLMK.SV.W.0166.050814T0217Z-050814T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 917 PM EST SAT AUG 13 2005 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DUBOIS COUNTY IN SOUTH CENTRAL INDIANA * UNTIL 1000 PM EST * AT 913 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF JASPER..AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JASPER BY 1000 PM REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3843 8704 3823 8705 3826 8673 3852 8672 $$ JSD
3 follow-up statements
000 WWUS53 KLMK 140232 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1031 PM EDT SAT AUG 13 2005 INC037-140300- /O.CON.KLMK.SV.W.0166.000000T0000Z-050814T0300Z/ DUBOIS IN- 931 PM EST SAT AUG 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM EST FOR DUBOIS COUNTY... AT 930 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HUNTINGBURG...OR ABOUT 43 MILES EAST OF MOUNT CARMEL...MOVING EAST AT 30 MPH. ADDITIONAL SEVERE THUNDERSTORMS WERE DEVELOPING OVER SOUTHERN DUBOIS COUNTY NEAR I-64. THIS STORM WILL IMPACT LOCATIONS SUCH AS JASPER...HUNTINGBURG... FERDINAND...AND ST MARKS. TAKE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3843 8704 3823 8705 3826 8673 3852 8672 $$ CS
000
WWUS53 KLMK 140244
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1044 PM EDT SAT AUG 13 2005
INC037-140300-
/O.CON.KLMK.SV.W.0166.000000T0000Z-050814T0300Z/
DUBOIS IN-
944 PM EST SAT AUG 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM EST FOR
DUBOIS COUNTY...
AT 943 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JUST EAST OF ST MARKS IN SOUTHEAST DUBOIS COUNTY...OR ABOUT 54 MILES
WEST OF LOUISVILLE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRYSTAL...MENTOR...BIRDSEYE AND CUZCO.
TAKE SHELTER IN A STURDY BUILDING AND AWAY FROM WINDOWS.
LAT...LON 3843 8704 3821 8706 3821 8683 3825 8681
3826 8669 3852 8672
$$
CS000
WWUS53 KLMK 140256
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1057 PM EDT SAT AUG 13 2005
INC037-140307-
/O.EXP.KLMK.SV.W.0166.000000T0000Z-050814T0300Z/
DUBOIS IN-
957 PM EST SAT AUG 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR DUBOIS COUNTY EXPIRES AT 1000
PM EST...
LAT...LON 3843 8704 3821 8706 3821 8683 3825 8681
3826 8669 3852 8672
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:40 PM EST, 6 hours 37 minutes earlier.
Area forecast discussion, Aug 13, 2:40 PM EST, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT SAT AUG 13 2005 .SHORT TERM (TONIGHT THROUGH SUNDAY AFTERNOON)... CURRENTLY LINE OF THUNDERSTORMS MOVING EAST OUT OF THE FORECAST AREA...HEAVY RAIN AND GUSTY WINDS TO 45 MPH WERE REPORTED ALL ALONG THE LINE. VORT MOVING SLOWLY NORTH OUT OF TN INTO THE FORECAST AREA LATER TONIGHT...THIS VORT IS HELPING STORMS/SHWRS FORM IN THE SOUTHERN FA ATTM...CONTINUING INTO THE NIGHT. ALSO TEMPS REACHED INTO THE MID TO UPPER 90S ACROSS MOST OF THE AREA...WITH HEAT INDEXES RUNNING NEAR 100 THIS AFTERNOON. MODELS SLOWLY DROP THE FRONT INTO CENTRAL INDIANA TONIGHT...THEN NUDGE IT SLIGHTLY FURTHER SOUTH ALONG A LINE FROM CENTRAL OH INTO SOUTHERN IN AND SOUTHWEST INTO SOUTHERN MO BY EARLY MORNING. VORT WILL SUSTAIN A FEW SHWRS/TSTMS INTO THE EVENING. SHRTWV MOVING ALONG THE WSW FLOW WILL REACH THE AREA LATE TONIGHT ALLOWING FOR ISOLD TO SCTD TSTMS/SHWRS OVERNIGHT ACROSS THE AREA...BETTER CHANCES NORTH. FRONT REMAINS JUST NORTH OF THE AREA...SCTD TSTMS WILL DEVELOP AGAIN SUNDAY AFTN WITH ENERGY MOVING NORTH OUT OF THE GULF ALONG WITH THE SIGNIFICANT HEATING/INSTABILITY AND BOUNDARIES LEFT FROM CONVECTION DURING THE PREVIOUS EVENING/OVERNIGHT. BETTER CHANCES AGAIN TO THE NORTH THOUGH STORMS COULD DEVELOP ANYWHERE OVER THE ENTIRE FA WITH VERY UNSTABLE AIRMASS AND NO CAPPING. STRONG STORMS WILL BE POSSIBLE AGAIN SUNDAY AFTN WITH MICROBURST INDEXES AT MODEST TO SIGNIFICANT LEVELS. ALSO PW VALUES REMAIN NEAR 2 INCHES THEREFORE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. TEMPS WILL REMAIN VERY WARM WITH LITTLE CHANGE IN H850 TEMPS/AIR MASS...MID TO UPPER 90S SOUTH AND LOWER TO MID 90S NORTH...PRODUCING HI READINGS AGAIN AROUND 100 TO 105. .LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)... NOT TOO MANY CHANGES WITH THIS FORECAST PACKAGE AS SUMMERY WEATHER CONTINUES. GEM...ECMWF...AND NOGAPS ENSEMBLE START THE PERIOD OFF AT 500HPA WITH A TROF OVER THE INTERMOUNTAIN WEST AND A FLAT RIDGE OVER THE SOUTHEAST UNITED STATES WITH GENERALLY ZONAL FLOW ABOVE THE GREAT LAKES AND OHIO VALLEY. THE WESTERN TROF STARTS TO MAKE SOME EASTWARD PROGRESS WEDNESDAY/THURSDAY...POSSIBLY MAKING IT INTO THE GREAT LAKES BY THE END OF THE WEEK. HOWEVER WITH THE RIDGE HOLDING STEADY OVER THE SOUTHEAST IT APPEARS THE BULK OF THE ADVANCING TROF WILL STAY TO OUR NORTH. AT THE SURFACE OPERATIONAL GFS AND NAM BRING THE FRONT THATS TO OUR NORTH TODAY SOUTH INTO KENTUCKY BY SUNDAY NIGHT AND THEN GRADUALLY LOSE MUCH OF ITS IDENTITY MONDAY/MONDAY NIGHT. GFS ENSEMBLE BASICALLY AGREES WITH THIS THOUGH THE SURFACE TROF IS QUITE WEAK. NEVERTHELESS...WITH THE POSSIBILITY OF A FRONT IN THE AREA WILL INCREASE POPS ABOVE THE USUAL DIURNAL NUMBERS INTO THE 40S FOR SUNDAY NIGHT INTO MONDAY. FOR THE REST OF THE FORECAST THE DIURNAL CYCLE OF AFTERNOON/EVENING THUNDERSTORMS APPEARS TO CONTINUE AS THE GFS ENSEMBLE ANCHORS THE BERMUDA HIGH OVER THE SOUTHEAST U.S. OPERATIONAL GFS BRING A COLD FRONT THROUGH THE OHIO AND TENNESSEE VALLEYS FRIDAY BUT THIS IS NOT WELL SUPPORTED BY THE GFS ENSEMBLE OR ECMWF SO WILL NOT COUNT ON THAT TOO MUCH. MOS TEMPERATURES HAVE BEEN RUNNING COOL LATELY SO WILL AGAIN GO ON THE WARM SIDE FOR AFTERNOON TEMPERATURES.--13 && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .KY...NONE. &&
Hazardous weather outlook, Aug 13, 7:30 PM EST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 830 PM EDT SAT AUG 13 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY... TOMPKINSVILLE...VERSAILLES...WINCHESTER 830 PM SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT...BECOMING MORE NUMEROUS TOWARD MORNING ACROSS SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. EXPECT LIGHTNING...WIND GUSTS AND ISOLATED HEAVY RAIN AMOUNTS WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AHEAD OF A SLOW MOVING FRONT. THE WEAK COLD FRONT IS EXPECTED TO STALL SOMEWHERE NEAR THE OHIO RIVER BY MONDAY. THE BOUNDARY WILL WEAKEN BY MID WEEK... THOUGH MOISTURE AND INSTABILITY WILL REMAIN ALLOWING FOR SCATTERED THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. DK
In the hours before
Special weather statement, Aug 13, 4:11 PM EST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 511 PM EDT SAT AUG 13 2005 KYZ041-132200- FAYETTE KY- INCLUDING THE CITY OF...LEXINGTON 511 PM EDT SAT AUG 13 2005 THUNDERSTORMS WILL MOVE ACROSS MUCH OF FAYETTE COUNTY AND LEXINGTON BY 6 PM...PRODUCING WIND GUSTS OF 40 MPH...CLOUD TO GROUND LIGHTNING AND A PERIOD OF HEAVY RAIN. MUCH OF THE COUNTY WILL RECEIVE SIGNIFICANT RAINFALL WITH SOME LOCATIONS EXCEEDING 1 INCH. STAY TUNED TO NOAA ALL HAZARDS RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR LOCAL CABLE PROVIDER FOR CONTINUED SHORT TERM FORECASTS. ALSO VISIT WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR UPDATES. DK
Special weather statement, Aug 13, 4:49 PM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 549 PM EDT SAT AUG 13 2005 KYZ075>077-081-132235- ADAIR KY-CUMBERLAND KY-METCALFE KY-MONROE KY- INCLUDING THE CITIES OF...COLUMBIA...TOMPKINSVILLE 449 PM CDT SAT AUG 13 2005 STRONG THUNDERSTORMS OVER SOUTHERN METCALF AND MONROE COUNTY WILL PRODUCE STRONG WIND GUSTS UP TO 40 MPH. THE STORMS WILL MOVE EAST ACROSS MONROE AND SOUTHERN METCALF INTO CUMBERLAND COUNTY AND SOUTHERN ADAIR COUNTY BY 515 PM CDT. STRONG WIND GUSTS...VERY HEAVY RAIN AND DANGEROUS LIGHTNING WILL OCCUR WITH THESE STORMS. MANY AREAS WILL RECEIVE SIGNIFICANT RAINFALL WITH SOME LOCATIONS EXCEEDING 1 INCH. SEEK INDOOR SHELTER WHEN THE STORMS APPROACH. SCHOLZ
Special weather statement, Aug 13, 5:28 PM EST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 628 PM EDT SAT AUG 13 2005 KYZ041>043-046>049-054>057-132310- BOURBON KY-BOYLE KY-CLARK KY-FAYETTE KY-GARRARD KY-JESSAMINE KY- MADISON KY-MARION KY-MERCER KY-NICHOLAS KY-WASHINGTON KY- INCLUDING THE CITIES OF...DANVILLE...HARRODSBURG...LEXINGTON... PARIS...RICHMOND...SPRINGFIELD...WINCHESTER 628 PM EDT SAT AUG 13 2005 THUNDERSTORMS WILL MOVE ACROSS PARTS OF EAST CENTRAL KENTUCKY TO THE EAST OF PARIS...LEXINGTON AND SPRINGFIELD. THE STORMS WILL PRODUCE BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING AS THEY MOVE EAST INTO AREAS INCLUDING CARLISLE...RICHMOND...AND DANVILLE BY 7 PM EDT. SEEK INDOOR SHELTER WHEN THESE STORMS APPROACH. KYZ033>037-132310- FRANKLIN KY-HARRISON KY-HENRY KY-SCOTT KY-SHELBY KY- INCLUDING THE CITIES OF...CYNTHIANA...FRANKFORT...GEORGETOWN... SHELBYVILLE 628 PM EDT SAT AUG 13 2005 STRONG STORMS WILL MOVE INTO HARRISON AND SCOTT COUNTIES IN EAST CENTRAL KENTUCKY WHILE OTHER STORMS OVER SOUTHEAST HENRY COUNTY MOVE INTO FRANKLIN AND NORTHEAST SHELBY COUNTY. STRONG WINDS...VERY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTING WILL OCCUR WITH THESE STORMS THROUGH 7 PM EDT. SEEK INDOOR SHELTER WHEN THESE STORMS APPROACH. SCHOLZ
Special weather statement, Aug 13, 5:41 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 641 PM EDT SAT AUG 13 2005 KYZ064-065-073>077-081-082-132335- ADAIR KY-ALLEN KY-BARREN KY-CLINTON KY-CUMBERLAND KY-GREEN KY- METCALFE KY-MONROE KY-TAYLOR KY- INCLUDING THE CITIES OF...ALBANY...CAMPBELLSVILLE...COLUMBIA... GLASGOW...SCOTTSVILLE...TOMPKINSVILLE 641 PM EDT (541 PM CDT) SAT AUG 13 2005 THUNDERSTORMS OVER CUMBERLAND AND EASTERN MONROE COUNTY WILL MOVE SLOWLY EAST INTO CLINTON COUNTY BY 630 PM CDT. ANOTHER STORM IN GREEN COUNTY WILL MOVE INTO TAYLOR COUNTY INCLUDING CAMPBELLSVILLE BY 630 PM CDT. THESE STORMS WILL PRODUCE VERY HEAVY RAIN AND GUSTY WINDS AS WELL AS CLOUD TO GROUND LIGHTNING. BEHIND THE STORMS SHOWERS WILL EXTENT WEST TO GLASGOW AND EASTERN ALLEN COUNTY. THESE WILL MOVE SLOWLY EAST. SEEK INDOOR SHELTER IF THE WEATHER BECOMES THREATENING. KYZ061-070>072-132335- BUTLER KY-LOGAN KY-SIMPSON KY-WARREN KY- INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...RUSSELLVILLE 541 PM CDT SAT AUG 13 2005 SCATTERED SHOWERS AND THUNDERSTORMS OVER BUTLER AND LOGAN COUNTIES WILL MOVE EAST INTO WARREN AND SIMPSON COUNTIES THROUGH 630 PM CDT. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THESE STORMS. SCHOLZ
Special weather statement, Aug 13, 9:09 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1009 PM EDT SAT AUG 13 2005 INZ083-140245- DUBOIS IN- INCLUDING THE CITY OF...JASPER 909 PM EST SAT AUG 13 2005 STRONG THUNDERSTORMS WILL MOVE EAST INTO DUBOIS COUNTY BETWEEN 915 AND 930 PM CDT. THE STORMS WILL MOVE IN TO THE WEST OF HUNTINGBURG AND JASPER AND WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 30 TO 40 MPH. VERY HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. IF THE WEATHER BECOMES THREATENING SEEK SAFE INDOOR SHELTER. SCHOLZ
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:46 PM EST | Severe Thunderstorm Warning | LMK | Crawford, Perry | 46 min |
| Aug 13, 10:16 PM EST | Severe Thunderstorm Warning | LMK | Harrison | 45 min |
| Aug 13, 10:28 PM EST | Severe Thunderstorm Warning | LMK | Washington | 28 min |
| Aug 13, 10:30 PM EST | Severe Thunderstorm Warning | LMK | Floyd | 45 min |
| Aug 13, 10:35 PM EST | Severe Thunderstorm Warning | LMK | Clark | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.